RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 148–150 (Mi mz3017)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Pointwise strong summability of multiple Fourier series

V. A. Rodin

Voronezh Polytechnic Institute

Full text: PDF file (278 kB)

English version:
Mathematical Notes, 1991, 50:1, 762–764

Bibliographic databases:

Received: 04.02.1991

Citation: V. A. Rodin, “Pointwise strong summability of multiple Fourier series”, Mat. Zametki, 50:1 (1991), 148–150; Math. Notes, 50:1 (1991), 762–764

Citation in format AMSBIB
\Bibitem{Rod91}
\by V.~A.~Rodin
\paper Pointwise strong summability of multiple Fourier series
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 148--150
\mathnet{http://mi.mathnet.ru/mz3017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140366}
\zmath{https://zbmath.org/?q=an:0781.42013}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 762--764
\crossref{https://doi.org/10.1007/BF01156618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3017
  • http://mi.mathnet.ru/eng/mz/v50/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Rodin, “The tensor BMO-property of the sequence of partial sums of a multiple Fourier series”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 211–224  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Rodin, “Strong means and the oscillation of multiple Fourier–Walsh series”, Math. Notes, 56:3 (1994), 948–959  mathnet  crossref  mathscinet  zmath  isi
    4. Weisz F., “Convergence and Summability of Fourier Transforms and Hardy Spaces”, Convergence and Summability of Fourier Transforms and Hardy Spaces, Applied and Numerical Harmonic Analysis, Birkhauser Boston, 2017, 1–435  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020